# SDR SWAA2018070323302

- Difficulty date: July 1, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 36,060 hours, 21,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5600
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERHEAD OVERWING EXIT SIGN MISSING.  INSTALLED COVER PER SIP.
